Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A relationship between parabolic and spherical functions
HTML articles powered by AMS MathViewer

by Harry Hochstadt PDF
Proc. Amer. Math. Soc. 8 (1957), 489-491 Request permission
References
    G. N. Watson, Theory of Bessel functions, p. 37, Macmillan, 1944.
  • Harry Hochstadt, Addition theorems for the functions of the paraboloid of revolution, New York University, Institute of Mathematical Sciences, Division of Electromagnetic Research, 1956. Res. Rep. No. BR-18. MR 0077724
  • A. Erdélyi et al, Higher transcendental functions, vol. II, McGraw-Hill, 1953, p. 257.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X
  • Retrieve articles in all journals with MSC: 33.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 489-491
  • MSC: Primary 33.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0086147-5
  • MathSciNet review: 0086147